International Journal of Statistics and Applied Mathematics
2020, Vol. 5, Issue 6, Part B
On the existence and uniqueness of solutions to coupled system of burgers equationsAuthor(s):
Roshna Chacko, Iyaya Wanjala and Sitawa WattangaAbstract:
The study seeks to prove the existence and uniqueness of solution of a coupled system of Burger’s equations using Energy method. The solution and corresponding derivatives are bounded on the defined domain and we were able to prove the convergence of the solution to a solution and also to establish the uniqueness of the solution.Pages: 129-137 | Views: 136 | Downloads: 5Download Full Article: Click Here
How to cite this article:
Roshna Chacko, Iyaya Wanjala, Sitawa Wattanga. On the existence and uniqueness of solutions to coupled system of burgers equations. Int J Stat Appl Math 2020;5(6):129-137.